Andrew Uzzell's Homepage

Andrew Uzzell
238 Avery Hall
Department of Mathematics
University of Nebraska-Lincoln
E-mail: andrew.uzzell@unl.edu

About me

I am a postdoc in the Department of Mathematics at the University of Nebraska-Lincoln. Before that, I was a postdoctoral researcher in the Department of Mathematics at Uppsala University, working with Svante Janson. I earned my Ph.D. from the University of Memphis under the supervision of Béla Bollobás.

Current teaching

I am teaching Math 310.

Previous teaching

Publications

  1. M. Dairyko, M. Ferrara, B. Lidický, R. R. Martin, F. Pfender, and A. J. Uzzell. Ore and Chvátal-type degree conditions for bootstrap percolation from small sets. Submitted.
  2. V. Falgas-Ravry, K. O'Connell, J. Strömberg, and A. J. Uzzell. Multicolour containers and the entropy of decorated graph limits. Submitted.
  3. A. Bernshteyn, O. Khormali, R. R. Martin, J. Rollin, D. Rorabaugh, S. Shan, and A. J. Uzzell. Regular colorings and factors of regular graphs. Submitted.
  4. A. J. Uzzell. An improved upper bound for bootstrap percolation in all dimensions. Submitted.
  5. S. Janson and A. J. Uzzell. On string graph limits and the structure of a typical string graph. Journal of Graph Theory, to appear.
  6. M. Tyomkyn and A. J. Uzzell. Strong Turán stability. The Electronic Journal of Combinatorics 22 (2015), no. 3, Paper 3.9, 24 pp.
  7. B. Bollobás, P. J. Smith, and A. J. Uzzell. The time of bootstrap percolation with dense initial sets for all thresholds. Random Structures and Algorithms 47 (2015), no. 1, 1-29.
  8. B. Bollobás, P. J. Smith, and A. J. Uzzell. Monotone cellular automata in a random environment. Combinatorics, Probability and Computing 24 (2015), no. 4, 687-722.
  9. S. Janson and A. J. Uzzell. On the typical structure of graphs in a monotone property. The Electronic Journal of Combinatorics 21 (2014), no. 3, Paper 3.34, 6 pp.
  10. B. Bollobás, C. Holmgren, P. J. Smith, and A. J. Uzzell. The time of bootstrap percolation for dense initial sets. Annals of Probability 42 (2014), no. 4, 1337–1373.
  11. M. Tyomkyn and A. J. Uzzell. A Turán-type problem on distances in graphs. Graphs and Combinatorics 29 (2013), no. 6, 1927–1942.